# SDR UALA2012022301103

- Difficulty date: February 22, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 61,007 hours, 22,544 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Interface Unit
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FIRE LIGHT AT ENG MASTER SWITCH DOES NOT ILLUMINATE DURING TEST.  REF TSM 26-12-00, AWM 26- 12-02, MM33-14-33 AND MM  33-14-00, FOUND ANNUNCIATOR LIGHT TEST AND INTERFACE BOARD AT FAULT.  INSTALLED NEW BOARD AND TESTED, OP CK'S NORMAL.
